# SDR AALA20030584

- Difficulty date: May 18, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, LEFT FORWARD GALLEY EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LEFT FORWARD GALLEY EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
